# SDR SWAA2022020869007

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 31,715 hours, 14,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT EMERGENCY DOOR EXIT SIGN LIGHTS ABOVE THE WINDOWS ARE INOP ; / [01] REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY M1694. PER AMM 33-51-06. OPERATIONAL CHECK NORMAL.
